# SDR FDEA200911103919

- Difficulty date: November 10, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 57,368 hours, 9,674 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tee Fitting
- Part number: ARC70572
- Condition: Corroded
- Location: Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP, FLAP VANE "T" FITTING FOUND CORROSION.  REWORKED AS PER EA 1-5750-135651.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV. 108.
